Citation: AnotherSpaceCadet. "Severe Allergic Reaction: An Experience with Kratom, Aspirin, and Albuterol (exp101463)". Erowid.org. Mar 31, 2014. erowid.org/exp/101463
||(pill / tablet)
When I smoked kratom after taking some aspirin, I had a severe allergic reaction. The reaction was an intense heat rash that occurred over my entire body at first spreading from my arms and was concomitant with a high fever over 102 degrees.
At a later time while using my inhaler after ingesting a large amount of Kratom a lesser but similar effect occurred fortunately I did not take 2 to 3 puffs but only one! This is important since some people try smoking Kratom.
In order to deal with the reaction I was experiencing I at first took a cold shower and hoped the reaction would subside it did not. After spending some time in the bathroom water boarding myself It finally occurred to me to get a cold pack and press it against my carotid artery and go to the store and get some Benadryl and snort it.
These types of reactions are serious considering the fact that both aspirin and the active ingredients in Kratom pass the blood brain barrier, I felt like I was probably losing IQ points or very nearly close to it. Its sufficive to note that ecstasy can also cause a the brain to heat to temperatures over 105 degrees and that this calls for a cold pack and trip to the hospital. After going home and snorting the Benadryl (which was one of the most difficult things I have ever tried to snort) 4 minutes later the reaction subsided and I was fine.
So while I am not a medical professional and given that a similar reaction occurred with an inhaler I am going to make the following suggestions look up the interactions that Benadryl can have and note that particularly if you think you are about to die from an allergic reaction and may not have time to wait for an ambulance snorting the nearest antihistamine that you can and calling 911 is a good idea.
Everyone who tries a new drug should have a phone on them to be able to call someone in an emergency and cold packs. In the event of a fever such as in the case of an ecstasy overdose or sever allergic reaction press the cold pack against the right side of your neck wherein the carotid artery that supply's your brain exists drink fluids.
In the event of an allergic reaction the fastest way to get the Benadryl into my system and particularly to my brain is to snort or insufflate it. This is painful but better then dying. Snorting Benadryl couldn't possibly be as bad as snorting cayenne pepper and plenty of people do that. Besides the pain may help you stay awake.
This is very serious there have been reports of other intense reactions to a wide range of drugs more often when used in combination with others. It is my advice therefore when using a new substance or attempting a new mixture for whatever purpose, always have on hand a quantity of Benadryl which is the most widely used antihistamine in the medical profession.
The purpose of the report is to warn as concerning two rather strange but severe reactions that have occurred when I have taken both Kratom and Aspirin as well as used a rescue inhaler although to a much lesser extent. I would say that if you try smoking Kratom and have an asthma attack it is probably safe to use the inhaler, but don't be excessive. Also Kratom does not work very well when smoked your better of ingesting it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.